# SDR REXA2024071600549

- Difficulty date: February 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67032172
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE 280 FLOOR SILL IS CORRODED. REPAIRED R/H F.S. 280 FLOOR SILL IAW CRJ-900 SRM 53-21-43-201-002-A01.
